Patches causing patches?

Is there really a silver lining in this dark cloud?
On June 24, 2015 the U.S. Food and Drug Administration (FDA) reported skin color changes associated with use of the Daytrana patch (methylphenidate transdermal system) prescribed for treating ADHD.
Using the patch may cause chemical leukoderma, or permanent loss of skin color. The condition is not physically harmful (the silver lining on this topic), according to the FDA statement, but it can permanently disfigure the body (the darker side). Loss of skin color has occurred in areas spanning as much as eight inches in diameter.
Our current medical “wisdom” s…

Written by Newport Beach Compounding Center Staff

As one of the most experienced compounding pharmacies in Newport Beach, We provide a valuable service working together with physicians and patients to create medications tailored to specific requirements. We are specialists in the art and science of pharmacy compounding. Our Team of experts can meet all of your unique pharmaceutical needs.

No Comments Yet.

Leave a Reply

You must be logged in to post a comment.